Wisconsin, 2009Flash Flood and Heavy Rain in Wisconsin, July 27, 2009
July 27, 2009 · NWS ARX · 3 events in 1 county or zone
A cluster of slow moving thunderstorms produced heavy rainfall during the evening of July 27. Rainfall amounts of 2 to 3 inches in a couple of hours caused flash flooding in Platteville.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $35,000
- Crop damage
- $20,000
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cluster of slow moving thunderstorms produced heavy rainfall during the evening of July 27. Rainfall amounts of 2 to 3 inches in a couple of hours caused flash flooding in Platteville.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jul 27, 2:13 PM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Jul 27, 2:13 PM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
313 PM CDT MON JUL 27 2009
.SHORT TERM...THROUGH WEDNESDAY NIGHT
MAIN FORECAST CONCERN IS WITH THE LINGERING RAIN CHANCES TONIGHT
INTO TUESDAY AND THEN AGAIN WEDNESDAY NIGHT.
SURFACE ANALYSIS THIS AFTERNOON SHOWS AN AREA OF LOW PRESSURE
BETWEEN KRGK AND KONA. WARM FRONT EXTENDS EAST FROM THE LOW INTO
SOUTHEAST WISCONSIN WITH A COLD FRONT SOUTHWEST INTO NEBRASKA.
LOCAL RADAR SHOWS SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE
WARM FRONT.
THE AREA OF LOW PRESSURE IS EXPECTED TO MOVE SOUTHEAST ALONG THE
WARM FRONT TONIGHT ALLOWING THE COLD FRONT TO SWEEP ACROSS THE
AREA. THE MESO MODELS THIS AFTERNOON SEEM TO HAVE A GOOD HANDLE ON
THE ONGOING SITUATION. THE BEST CONCENTRATION OF RAIN SHOULD OCCUR
AHEAD OF THE LOW ALONG THE WARM FRONT. ACTIVITY FARTHER SOUTH
ALONG THE COLD FRONT IS EXPECTED TO DEVELOP BUT SHOULD REMAIN MORE
SCATTERED IN NATURE AS THE MAIN SHORT WAVE TROUGH REMAINS WELL TO
THE NORTH OF THE AREA. THE COLD FRONT IS EXPECTED TO MAKE GOOD
EASTWARD PROGRESS AND SHOULD BE INTO THE EASTERN SECTIONS OF THE
FORECAST AREA BY 28.00Z AND THEN OUT OF THE AREA BY 28.03Z. WILL
CONTINUE TO MONITOR RADAR TRENDS FOR RAISING THE RAIN CHANCES
AHEAD OF THE FRONT FOR THE EARLY EVENING.
WITH THE NORTHWEST FLOW ALOFT THE FRONT IS EXPECTED TO REMAIN
PROGRESSIVE AND SHOULD PUSH SOUTH INTO MISSOURI AND ILLINOIS
TUESDAY. UNTIL THIS HAPPENS...WILL HOLD ON TO SOME SMALL RAIN
CHANCES ACROSS THE FAR SOUTH FOR THE OVERNIGHT AND TUESDAY MORNING
HOURS.
HIGH PRESSURE WILL BUILD INTO THE REGION FOR TUESDAY NIGHT AND
WEDNESDAY BEFORE THE NEXT SYSTEM IN THE NORTHWEST FLOW DROPS INTO
THE REGION. COMPARING THE 27.12Z OPERATIONAL RUNS OF THE NAM AND
GFS TO THE 26.09Z SREFS AND 27.00Z ECMWF AND CANADIAN...THE NAM
AND GFS LOOK TO OVER DEVELOP THIS SYSTEM. WITH THE NORTHWEST
FLOW...VERY DOUBTFUL THE SHORT WAVE TROUGH WILL BE ABLE TO AMPLIFY
AS MUCH AS THESE TWO MODELS SHOW AND HAVE TRENDED TOWARD THE
WEAKER SOLUTIONS. EXPECTED A SURFACE TROUGH OR WEAK COLD FRONT TO
COME ACROSS STARTING WEDNESDAY NIGHT. HAVE INTRODUCED SOME SMALL
RAIN CHANCES FOR THE WESTERN SECTIONS WEDNESDAY EVENING AND THEN
SPREAD THESE ACROSS THE REST OF THE AREA FOR THE OVERNIGHT HOURS.
.LONG TERM...THURSDAY THROUGH MONDAY
TODAY/S SET OF MEDIUM RANGE MODELS CONTINUE TO SHOW REASONABLE
AGREEMENT WITH THE UPPER LEVEL PATTERN...BUT EXHIBIT ALMOST NO
AGREEMENT AT THE SURFACE. IN THIS REGARD...THE OPERATIONAL RUN OF
THE GFS CONTINUES TO SHOW CONVECTIVE FEEDBACK...ESPECIALLY WITH THE
SURFACE LOW COMING OUT OF MISSOURI AND THE RESULTANT RAINFALL EARLY
IN THE PERIOD. THE 25.00Z ECMWF...CANADIAN AND GFS ENSEMBLES DO NOT
SHOW THIS SCENARIO AND HAVE IGNORED THE OPERATIONAL GFS SOLUTION.
LITTLE CHANGE IN THE UPPER AIR PATTERN EXPECTED WITH THE UPPER LEVEL
LOW REMAINING NEAR HUDSONS BAY AND THE LONG WAVE TROUGH INTO THE
UPPER MIDWEST. DID MAINTAIN SOME RAIN CHANCES FOR THURSDAY AS BOTH
THE ECMWF AND CANADIAN SHOW A WEAK SURFACE COLD FRONT AND LOW LEVEL
TROUGH PASSING THE AREA. HOWEVER...WENT BACK TO A MORE GENERAL LOW
CHANCE FOR RAIN ACROSS THE ENTIRE AREA FOR THE DAY. THE NEXT RAIN
CHANCE THEN LOOKS TO BE FOR THE WEEKEND AS A COLD FRONT MOVES ACROSS
THE AREA AND WILL HAVE SOME RAIN CHANCES FROM FRIDAY NIGHT THROUGH
SUNDAY.
&&
.AVIATION...
STRONG TO SEVERE THUNDERSTORMS ARE CURRENTLY DEVELOPING ALONG A WARM
FRONT LOCATED NORTH OF THE INTERSTATE 94 CORRIDOR. OTHER STRONG TO
SEVERE THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF A COLD FRONT.
THE THREAT FOR SEVERE CONVECTION WILL POSSIBLE ACROSS SOUTHEAST
MINNESOTA AND NORTHEAST IOWA THROUGH 27.23Z AND ACROSS WESTERN
WISCONSIN THROUGH 28.02Z.
IN ADDITION...A SMALL AREA OF 2-3K FOOT CEILINGS HAS DEVELOPED
ACROSS SOUTH CENTRAL AND SOUTHEAST MINNESOTA. THIS CLOUD DECK IS
EXPECTED TO GRADUALLY RISE AS DIURNAL HEATING OCCURS THIS AFTERNOON.
AS A RESULT...THESE LOW CLOUDS SHOULD ONLY AFFECT KRST THROUGH 27.23Z
AND NOT GET INTO THE KLSE AREA.
BEYOND THIS EVENING...BOTH CLOUDS AND VISIBILITIES SHOULD BE VFR.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&
SHORT/LONG TERM...04
AVIATION...BOYNE
Hazardous weather outlook, Jul 27, 10:52 AM CST, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1152 AM CDT MON JUL 27 2009
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-281100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1152 AM CDT MON JUL 27 2009
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A COLD FRONT WILL PRODUCE SCATTERED THUNDERSTORMS AS IT MOVES
SOUTHEAST THROUGH THE AREA THIS AFTERNOON AND EVENING. A FEW OF
THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 2 PM AND 9 PM.
THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS...LARGE
HAIL...AND MAYBE AN ISOLATED TORNADO.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THE COLD FRONT WILL SETTLE SOUTH OF THE AREA ON TUESDAY. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR SOUTHWEST WISCONSIN AND
NORTHEAST IOWA...BUT ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS.
PERIODIC THUNDERSTORM CHANCES WILL THEN CONTINUE THROUGH SUNDAY. AT
THIS TIME IT IS TOO EARLY TO DISCERN THE SEVERE POTENTIAL OF ANY OF
THESE STORMS. HOWEVER...A COLD FRONT LOOKS TO MOVE THROUGH THE AREA
FRIDAY NIGHT AND SATURDAY...AND EARLY INDICATIONS FAVOR CONDITIONS
SUPPORTIVE OF STRONGER STORM DEVELOPMENT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 2 PM AND 8 PM IN SOUTHEAST
MINNESOTA AND NORTHEAST IOWA...AND 4 PM AND 9 PM IN WESTERN
WISCONSIN.
.EMERGENCY MANAGEMENT COORDINATION...
NO CALL IS SCHEDULED.
BOYNE
In the hours before
Local storm report, Jul 27, 5:56 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG MUSCODA 43.19N 90.43W
07/27/2009 GRANT WI LAW ENFORCEMENT
POWER LINES AND TREES DOWN THROUGH TOWN
&&
BROOKSLocal storm report, Jul 27, 5:59 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
659 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 3 WSW ALMA CENTER 44.42N 90.97W
07/27/2009 M1.50 INCH JACKSON WI PUBLIC
0214 PM TSTM WND GST 3 N BLACK RIVER FALLS 44.34N 90.85W
07/27/2009 E30.00 MPH JACKSON WI AMATEUR RADIO
RAIN BLOWING SIDEWAYS WITH LEAVES IN THE AIR
0218 PM TSTM WND DMG 5 NNE BLACK RIVER FALLS 44.37N 90.81W
07/27/2009 JACKSON WI LAW ENFORCEMENT
SHERIFF DEPT REPORTS 25 TO 30 TREES DOWN ALONG HIGHWAY 12
AND COUNTY ROADS K AND E
0223 PM HAIL 2 NE BLACK RIVER FALLS 44.32N 90.82W
07/27/2009 E0.50 INCH JACKSON WI PUBLIC
0234 PM TSTM WND GST 7 ESE BLACK RIVER FALLS 44.26N 90.72W
07/27/2009 E45.00 MPH JACKSON WI AMATEUR RADIO
NO HAIL REPORTED
0257 PM TSTM WND GST 4 NE MILLSTON 44.24N 90.59W
07/27/2009 E50.00 MPH JACKSON WI PUBLIC
LEAF DEBRIS IN THE AIR AND A LARGE AMOUNT OF PEA SIZED
HAIL.
0317 PM HAIL 7 NW MATHER 44.22N 90.40W
07/27/2009 E0.75 INCH JACKSON WI PUBLIC
WIND GUSTS AROUND 40 MPH
0320 PM HAIL 3 NW MATHER 44.18N 90.34W
07/27/2009 E0.25 INCH JACKSON WI CO-OP OBSERVER
ESTIMATED 1 PERCENT CRANBERRY LOSS
0337 PM HAIL 5 NW CATARACT 44.14N 90.90W
07/27/2009 E0.75 INCH MONROE WI AMATEUR RADIO
0408 PM HAIL 2 S SPARTA 43.91N 90.81W
07/27/2009 E0.88 INCH MONROE WI TRAINED SPOTTER
0415 PM HAIL 3 NE SPARTA 43.97N 90.77W
07/27/2009 E1.00 INCH MONROE WI TRAINED SPOTTER
REPORTED FROM ANGELO WITH SOME WIND DAMAGE
0415 PM TSTM WND DMG 4 E SPARTA 43.94N 90.73W
07/27/2009 MONROE WI TRAINED SPOTTER
LOTS OF TREE DAMAGE AT INTERSECTION OF COUNTY ROAD AA AND
A. DAMAGE CONTINUES FOR 2 MILES TO THE EAST AND SOUTHEAST
OF THIS POINT.
0418 PM HAIL 4 E SPARTA 43.94N 90.73W
07/27/2009 E1.00 INCH MONROE WI TRAINED SPOTTER
SOME TREES DOWN IN AREA AS WELL
0420 PM TSTM WND DMG 5 E SPARTA 43.94N 90.71W
07/27/2009 MONROE WI TRAINED SPOTTER
TREES DOWN ALONG HIGHWAY 16 NEAR FORT MCCOY
0422 PM TSTM WND DMG 2 N FRIENDSHIP 44.00N 89.82W
07/27/2009 ADAMS WI LAW ENFORCEMENT
TREES DOWN
0430 PM TSTM WND DMG FRIENDSHIP 43.97N 89.82W
07/27/2009 ADAMS WI LAW ENFORCEMENT
TREE DOWN BLOCKING ROAD JUST SOUTH OF FRIENDSHIP...ALSO
PEA SIZE HAIL
0445 PM HAIL 1 SW WILTON 43.80N 90.54W
07/27/2009 E0.88 INCH MONROE WI PUBLIC
DIME AND NICKEL HAIL...NOT ENOUGH TO COVER THE GROUND
0445 PM TSTM WND DMG 6 E ADAMS 43.96N 89.70W
07/27/2009 ADAMS WI LAW ENFORCEMENT
TREES REPORTED DOWN IN MANY AREAS EAST AND NORTHEAST OF
ADAMS ALONG WITH SOME PEA SIZE HAIL
0451 PM HAIL 1 S WILTON 43.80N 90.53W
07/27/2009 E0.75 INCH MONROE WI LAW ENFORCEMENT
0453 PM HAIL 1 S WILTON 43.80N 90.53W
07/27/2009 E0.75 INCH MONROE WI PUBLIC
0518 PM TORNADO 4 N MOUNT STERLING 43.37N 90.93W
07/27/2009 CRAWFORD WI LAW ENFORCEMENT
NUMEROUS REPORTS OF TORNADO ON THE GROUND WITH DEBRIS IN
THE AIR AND DAMAGE.
0525 PM TSTM WND DMG 1 N SOLDIERS GROVE 43.41N 90.77W
07/27/2009 CRAWFORD WI LAW ENFORCEMENT
DAMAGE TO A BUILDING AT INTERSECTION OF HWY 61 AND TAVERN
ROAD
0540 PM TSTM WND DMG 3 ESE LA FARGE 43.56N 90.58W
07/27/2009 VERNON WI AMATEUR RADIO
TREES DOWN NEAR COUNTY ROAD D AND NEAR RICHLAND COUNTY
LINE
0546 PM TSTM WND GST FIVE POINTS 43.31N 90.60W
07/27/2009 E60.00 MPH RICHLAND WI AMATEUR RADIO
0547 PM TSTM WND GST 5 SE VIOLA 43.46N 90.60W
07/27/2009 M73.00 MPH RICHLAND WI AMATEUR RADIO
0552 PM HAIL 2 S FIVE POINTS 43.29N 90.60W
07/27/2009 E0.88 INCH RICHLAND WI AMATEUR RADIO
0552 PM TSTM WND GST ASH RIDGE 43.47N 90.54W
07/27/2009 U0.00 MPH RICHLAND WI AMATEUR RADIO
VERY HIGH WIND GUSTS REPORTED FROM COUNTY ROAD A AND
HIGHWAY 56
0552 PM HAIL FIVE POINTS 43.31N 90.60W
07/27/2009 E1.00 INCH RICHLAND WI TRAINED SPOTTER
0625 PM TSTM WND DMG MUSCODA 43.19N 90.43W
07/27/2009 GRANT WI LAW ENFORCEMENT
POWER LINES AND TREES DOWN THROUGH TOWN
&&
SHEALocal storm report, Jul 27, 6:13 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
713 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL MONTFORT 42.97N 90.43W
07/27/2009 E0.75 INCH GRANT WI EMERGENCY MNGR
&&
SHEASpecial weather statement, Jul 27, 6:14 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT MON JUL 27 2009
IAZ030-WIZ061-280115-
CLAYTON-GRANT-
714 PM CDT MON JUL 27 2009
...SCATTERED STRONG STORMS ACROSS GRANT COUNTY THROUGH 815 PM...
SCATTERED STRONG THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF
GRANT COUNTY THROUGH 815 PM. WIND GUSTS OF 30 TO 45 MPH...SMALL HAIL
AND HEAVY RAIN MAY ACCOMPANY THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY
EVENING FOR GRANT COUNTY WISCONSIN.
HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.
SMALL HAIL MAY FALL FOR SEVERAL MINUTES AND COVER THE GROUND. THIS
COULD LEAD TO DIFFICULT DRIVING CONDITIONS AND THE FORMATION OF FOG.
BINAU
Local storm report, Jul 27, 6:29 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
729 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 6 ESE SPARTA 43.91N 90.70W
07/27/2009 MONROE WI EMERGENCY MNGR
NUMEROUS TREES KNOCKED DOWN NEAR HAVEN AVE AND COUNTY
ROADS A AND AA JUST SOUTH OF HIGHWAY 16. TREES WERE
KNOCKED ON TO POWER LINES AND CARS. ROOFS WERE ALSO BLOWN
OFF OF MOBILE HOMES IN THAT AREA.
&&
SHEALocal storm report, Jul 27, 6:43 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
743 PM CDT MON JUL 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL FENNIMORE 42.98N 90.65W
07/27/2009 E1.00 INCH GRANT WI EMERGENCY MNGR
&&
BROOKSFlash Flood, Grant
- When
- July 27, 6:50 PM CST to 8:30 PM CST
- Where
- Grant County, 0.69 mi N of Platteville to 1.38 mi W of Platteville
- Cause
- Heavy Rain
- Property damage
- $35,000
- Crop damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 42.740, -90.480
High water from swollen creeks was approaching buildings in Platteville. There were significant issues due to high water throughout the city.
Heavy Rain, Grant
- When
- July 27, 7:30 PM CST
- Where
- Grant County, 0.69 mi N of Blue River
- Reported by
- Public
- Coordinates
- 43.190, -90.570
Heavy Rain, Grant
- When
- July 27, 8:00 PM CST
- Where
- Grant County, 0.69 mi N of Platteville
- Reported by
- Public
- Coordinates
- 42.740, -90.480
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Washington, July 27 to 30, 20092 deaths · 5 events
- Lightning Strike in North Carolina, July 27, 20091 death · 1 event
- Tornado and Hail in Wisconsin, July 27, 2009$446,000 · EF1 · 28 events
- Tornadoes and Flash Flooding in Wisconsin, July 27, 2009$177,000 · EF1 · 14 events
- Flash Flooding and Hail in North Carolina, July 27, 20091 injured · $60,000 · 1.75 in hail · 27 events
- Flash Flood and Hail in Iowa, July 27 to 28, 2009$250,000 · 0.75 in hail · 2 events
- Hail and Damaging Winds in South Carolina, July 27, 2009$200,000 · 1 in hail · 6 events
- Hail in Kansas, July 27, 2009$225,000 · 1.75 in hail · 3 events
- Lightning Strike in Colorado, July 27, 2009$200,000 · 1 event
- Damaging Winds in Connecticut, July 27, 2009$76,000 · 50 kt wind · 5 events
- Flash Flood and Hail in North Carolina, July 27, 2009$50,000 · 1 in hail · 8 events
- Damaging Winds in New Hampshire, July 27, 2009$65,000 · 55 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 175645, 175652, 175653.